# SDR N6WA2025040202

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS333.00 BETWEEN STGR 25R AND STGR25L. REMOVED AND REPLACED FALSE FLANGE AT FS333.00 BETWEEN STGR25R AND STGR25L IAW EO C550-53MR-048-O
